Aa
A
A
Close
Avatar universal
19 month old overdosed accidentally
                                           What will happen to a 19 month old who ingested 7 pills of Levoythroxine ?
Cancel
3 Answers
Page 1 of 1
808425 tn?1371095928
how long ago? Did you have enough time to call poison control or an ambulance?
I wouldn't mess with it myself, I'd call for help right away.

Good luck to you and your beautiful baby!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
393685 tn?1425816122
You need to seek help immediately
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Get bubs to a hospital to get charcoal and ATDS into him/her or the heartrate will go through the roof.
Let us know how she/he is please, when you can .
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources